Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 858725, 21 pages
http://dx.doi.org/10.1155/2011/858725
Research Article

Analysis of Two-Layered Random Interfaces for Two Dimensional Widom-Rowlinson's Model

Department of Mathematics, Key Laboratory of Communication and Information System, Beijing Jiaotong University, Beijing 100044, China

Received 21 May 2011; Revised 31 August 2011; Accepted 12 September 2011

Academic Editor: Dumitru Baleanu

Copyright © 2011 Jun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Wang, Jiguang Shao, and Bingtuan Wang, “Analysis of Two-Layered Random Interfaces for Two Dimensional Widom-Rowlinson's Model,” Abstract and Applied Analysis, vol. 2011, Article ID 858725, 21 pages, 2011. https://doi.org/10.1155/2011/858725.